Mikie - one more question

Discussion in 'Fibromyalgia Main Forum' started by mbofov, Jan 10, 2012.

  1. mbofov

    mbofov Active Member

    I posted this to you on a different thread but it was near the bottom so I'm sure you didn't see it:

    You've said that the guai protocol freed you up to concentrate on recovering from CFS. What did you do for CFS recovery? I've done the methylation protocol, taken countless supplements and things for energy and still cannot get past crashing. My adrenals are stronger now and I'm on armour thyroid, all these things help, but I still crash. So - can you tell me what you did to stop crashing (post-exertional malaise)? I can feel good on a certain day and feel like I have lots of energy, but if I don't stop after 3-1/2 hours of light exertion, I crash the next couple of days. Gradually increasing exertion does not help. I can't get past this 3-1/2 hour limit, like Cinderella's coach turning into a pumpkin at midnight.

    I'm sure there's not one simple answer but if there's anything you can think of, I'd appreciate hearing it. Also I take d-ribose, carnitine fumarate, CoQ10, all the energy supplements, etc. and my diet is very good, digestion is also good.

    Thanks!

    Mary
  2. Mikie

    Mikie Moderator

    So sorry if I missed your post. I've not been here as much for a couple of days due to feeling lousy from exposure to the Red Tide algae spores in the air. The RT is moving downshore so I'm hoping I'll feel better soon.

    I never got back to "normal" with my CFIDS/ME but I did get to where I could work part time, up to six hours at a time. I never worked more than three days in a row. The store was good about working with my limits.

    I took Doxycycline for 2 1/2 years for my mycoplasma infection, pulsing off and on toward the end. I also took Acyclovir for 1 1/2 years, again, cycling toward the end. I took Heparin injections to rid my blood of suspected excess fibrin. I took the targeted transfer factors sold in the store here. All these things caused a lot of Herxing, a sign that they were working. I do not believe we can heal as long as our bodies have chronic stealth infections.

    These infections use very clever methods to hide from our immune systems. Hiding out in clumps of fibrin and platelets is one of their favorites. When the clumps dissolve, the pathogens are exposed in the bloodstream and can cause one's immune system to go on a big killing spree. That is why one has to tread slowly with Heparin or the enzyme, Nattokinase, which is even better at getting rid of excess fibrin. It is sold here in the store. Heparin is no longer available for individual use. If too many pathogens are killed off too fast, one can go into a toxic-shock-like state until the body can purge the dead pathogens, hence the Herxing.

    I had to quit my job as my Sjogren's symptoms showed up. The fatigue from SS is, in some ways, worse than anything I had experienced with FMS or CFIDS/ME. It's all moot, though, if these peptide injections work. I have great faith they will as they have already shown promise.

    Hope this answers your questions.

    Love, Mikie
  3. mbofov

    mbofov Active Member

    I was trying to compare what I've been through and done with what you've been through and done, in attempt to see if our situations were similar and thus try to get an idea in advance if the peptides might help me, but I think we deal with different issues.

    I did try doxycycline once and had no reaction at all. I know what a herx is and I did not herx. I also had a blood test which said I don't have excess fibrin or clumping. And of course I have not had to deal with Sjogren's.

    However, I have detoxed a lot, and a few other things do make me herx. Anyways, thank you for answering all my questions. I'm sorry the Red Tide is still affecting you! That must be so frustrating, after starting to feel well. I hope it moves on soon.

    On a totally different note, which I will be doing a separate post on, last week my chiropractor gave me pyridoxal-5-phosphate (co-enzyme form of B6) which he said I needed based on muscle testing. It made me somewhat tired and achy for a couple of days (I think I was herxing), and then my energy started to pick up. I started having energy I have not had for a long time so I did some reading about B6 and found it helps with all kinds of things I won't go into here. I've been taking a B complex for years and years that had B6, but have never taken P-5-P before. It is definitely affecting me (in a good way). But will do a separate post on this.

    Best wishes,

    Mary
  4. Mikie

    Mikie Moderator

    A lot of times, it depends on the type of vitamin. For instance, B12 isn't nearly as effective as the methylcobalamin B12 which I take. Some forms are just better utilized by the body/brain.

    Please do keep us updated on this treatment.

    Love, Mikie
  5. mbofov

    mbofov Active Member

    Yes, I'm learning the hard way about different forms of vitamins. I know about methylcobalamin - I've been doing shots or sublingual for many years, alternating with hydroxocobalamin, but never felt any different on either of them, but have been keeping it up because my levels were always low.

    Then last April I read about methylfolate (Metafolin), the bioactive form of folate, and how many people have difficulting converting folic acid (which is the synthetic form of folate put into almost every vitamin sold) into a form useable by the body, and how folic acid can actually cause a folate deficiency, and how a folate deficiency causes a certain form of anemia and fatigue. So I started taking methylfolate and bingo! energy picked up, but I still crashed, but felt better when not crashing. So I am sure I had a folate deficiency.

    And now I find out about pyridoxal-5-phosphate (coenzymated form of B6) which I am going to do a post on now.

    Best wishes,

    Mary
  6. Mikie

    Mikie Moderator

    This is part of the methylation protocol and it helped me too. I don't know what will be necessary to continue with if the shots work out. I take a bunch of meds and supps now. Doc says I'll probably be able to stop thyroid med. I can decide on the hormone-replacement therapy at any time. I've been on it a long time and it, along with the Synthroid, stops heart palpitations so I may just stay on all three. I think I'll be able to stop the Guai as I have been off of it since taking the second shot. No more FMS pain and my tender points aren't tender which, I guess, means they are no longer tender points :)

    Love, Mikie